# SDR VNAA20240726009

- Difficulty date: June 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (6EA)  CORROSION ON RH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (6EA) WERE EVALUATED OUT LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 THEREFORE SEAT RAIL BTW FS744.15 TO FS 969.00 (6EA) WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
